# SDR AALA2019111319018

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 60,700 hours, 27,057 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R695C
- Condition: Fire
- Part time: 60,242 hours, 32,406 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: APU AUTO SHUTDOWN AT GATE, RAMP REPORTS SEEING FLAMES & SMELL OF FUEL AT AFT SECTION OF AIRCRAFT. MAINTENANCE REMOVED AND REPLACED APU IAW JOB CARD 26L31049005 LEAK AND OPS CHECK GOOD.
